# SDR SWIA202157588

- Difficulty date: January 28, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 37,287 hours, 26,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 985 S26l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON EXTERNAL DOUBLER @ FS 985.00 STGR 26R TO 26L     (C-CHECK RO 4/20/2021)    REMOVED CORRODED DOUBLER AND TRIPLER FROM F.S. 985.00 STR 26R TO STR26L IAW CRJ700 SRM 51-42-21. FABRICATED NEW DOUBLER AND TRIPLER FROM .063 2024-T3  P.O.# 7992 IAW BOMBARDIER REO# 670-53-61-722. LOCATED AND DRILLED NEW DOUBLER AND TRIPL,ER IAW BOMBARDIER REO# 670-53-61-722 AND CRJ700 SRM 51-40-11. TREATED AND PRIMED NEW DOUBLER AND TRIPLER IAW  INSTALLED NEW DOUBLER AND TRIPLER IAW BOMBARDIER REO# 670-53-61-722 AND CRJ700 SRM 51-42-21
